ISSN:
 2158-2491

eISSN:
 2158-2505

All Issues

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Computational Dynamics

January 2016 , Volume 3 , Issue 1

Select all articles

Export/Reference:

Discretization strategies for computing Conley indices and Morse decompositions of flows
Konstantin Mischaikow, Marian Mrozek and Frank Weilandt
2016, 3(1): 1-16 doi: 10.3934/jcd.2016001 +[Abstract](1058) +[PDF](1053.2KB)
Towards a formal tie between combinatorial and classical vector field dynamics
Tomasz Kaczynski, Marian Mrozek and Thomas Wanner
2016, 3(1): 17-50 doi: 10.3934/jcd.2016002 +[Abstract](1679) +[PDF](562.5KB)
On the numerical approximation of the Perron-Frobenius and Koopman operator
Stefan Klus, Péter Koltai and Christof Schütte
2016, 3(1): 51-79 doi: 10.3934/jcd.2016003 +[Abstract](2156) +[PDF](2004.7KB)
Rigorous enclosures of rotation numbers by interval methods
Anna Belova
2016, 3(1): 81-91 doi: 10.3934/jcd.2016004 +[Abstract](1043) +[PDF](515.1KB)
On the computation of attractors for delay differential equations
Michael Dellnitz, Mirko Hessel-Von Molo and Adrian Ziessler
2016, 3(1): 93-112 doi: 10.3934/jcd.2016005 +[Abstract](1329) +[PDF](2548.8KB)

Editors

Librarians

Email Alert

[Back to Top]